Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

High tsh level. Thyrodenium 3x taken, taking Dr. reckeweg's thyreoidinium. Should i take allopathy medicine?

From october 2012 to March 20, 2013 i have taken thyrodenim 3x (1 tablet 3 times a day) of schwabe company. as per doctor's advise from october, 2012 to march, 2013 i have not taken any allopathy medicine. during last six months my thyroid level tsh has gone up from i.e. 14 to 15. somebody advise me to take Dr. Reckeweg's Thyreoidinium instead of schwabe medince.

Now i am taking Dr. Reckeweg's Thyreoidinium - 3X / 4 tabs thrice a day.

Respected sir please advise if i should take any allopathy medicine in continuation with Dr. Reckeweg's Thyreoidinium - 3X / 4 tabs thrice a day
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
I have gone through your available history, your TSH level is high that is 15.
In such case you are having hypothyroidism and if you have symptoms like swelling all over body, constipation , thick and coarse skin and change in voice and period irregularity.
Please visit a internal medicine expert or an Endocrinologist and after proper examination and investigations like T3,T4,TSH and Thyroid ultrasonography and if required Anti TPO and Thyroglobulin antibodies.
It is very simple to treat hypothyroidism as purified and identical to natural Thyroxine is available and can be supplemented and your TSH will become normal in few you to keep thyroid level normal what is called Euthyroid state.
Medicines you are taking are Homeopathic one we can not comment on them.
Just take care
Good Luck
Dr.Akhilesh dubey M.D.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor